# SDR SWAA2022051144868

- Difficulty date: June 23, 2019
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N8608N
- Make and model: Boeing 737-8H4
- Aircraft serial: 36638
- Aircraft time: 23,187 hours, 10,090 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Buckled
- Location: Fuselage
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF LP 1138480 - FGUESLAGE SKIN REPAIR FROM BS 727H - 727J AND BETWEEN STR23L-25L. REPAIR-53EA-07003 ( MX NOTE ) / REF NR X979661; R/R LEFTHAND SKIN PANEL 146A3201-32 ATAG # ZP0119 IAW SRM 51-40-05-0G-1; SRM 51-40-02-06-0 AND DRWG 146A3200 REV A
